| Catalog Number |
705015 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/25/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The primary surgery was performed on (b)(6) 2024.The tip of the screwdriver broke while removing a locking screw.The plate and screw head were broken up using a carbide drill, and the remaining screw was extracted using the hospital¿s broken-screw extractor.
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.